Equate Infant’s Pain & Fever Acetaminophen

In August 2020, a class-action lawsuit was filed against Perrigo Company and Walmart for allegedly misleadingly marketing that Equate Infant’s Pain & Fever Acetaminophen is formulated specifically for infants and charging more for the infants’ product than Equate Children’s Pain & Fever Acetaminophen Oral Suspension when, according to the complaint, the products contain the same amount of the same active ingredient acetaminophen. (McFall et al v. Perrigo Company and Walmart Inc., Case No. 20-cv-7752, C.D. Cal.)

For more of TINA.org’s coverage of acetaminophen medicines, click here.

Print Friendly, PDF & Email

Tags: , ,



Leave a Reply

Back to Top ↑
  • Search Class-Action Tracker



  • Recent Class Actions

  • The Class-Action Tracker is intended to notify consumers about false advertising class-action lawsuits filed around the country, but does not necessarily reflect TINA.org’s opinion with respect to the lawsuits or disposition of the cases

  • Sign Up for E-mail Updates